| Texto completo | |
| Autor(es): |
Figueiredo, Giovany M.
;
Massa, Eugenio
;
Santos, Jefferson A.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANNALES FENNICI MATHEMATICI; v. 46, n. 2, p. 12-pg., 2021-01-01. |
| Resumo | |
In this work we show a result of existence of positive solution for the following nonlocal problem of Kirchhoff type -M (integral(Omega) vertical bar del u vertical bar(2) dx) Delta u = f(u) - a in Omega, u = 0 on partial derivative Omega, where Omega subset of R-N is a smooth bounded domain, M, f are continuous nonnegative functions and a > 0. By using mainly variational methods, we prove the existence of a solution for a small enough, under two different sets of hypotheses, which generalize the classical superlinear and sublinear problems. (AU) | |
| Processo FAPESP: | 19/19699-0 - Problemas de tipo côncavo-convexo, com operadores locais e não locais |
| Beneficiário: | Eugenio Tommaso Massa |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |